IJPAM: Volume 94, No. 1 (2014)
FUZZY -WEAKLY CONTRACTIVE MAPPINGS
Department of Mathematics
Jiangxi Agricultural University
Nanchang 330045, P.R. CHINA
Abstract. In this paper, we prove some common fuzzy fixed point theorems and common fixed point theorems for a pair of generalized fuzzy -weakly contractive mappings in complete ordered metric spaces. Our results generalize some related results in the literature.
Received: September 5, 2013
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: common fixed point, fuzzy mapping, fuzzy fixed point, weakly contractive
Download paper from here.
DOI: 10.12732/ijpam.v94i1.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 21 - 35
This work is licensed under the Creative Commons Attribution International License (CC BY).